# SDR F3LA2009122900273

- Difficulty date: December 26, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N934FR
- Make and model: Airbus A319-111
- Aircraft serial: 2287
- Aircraft time: 18,832 hours, 9,377 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Adiru
- Part number: HG2030AD11
- Part serial: 56002406
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, THE FLIGHT CREW RECEIVED AN IR1 FAULT.  THE ACFT RETURNED TO DEPARTURE AND MX TROUBLESHOT AND REPLACED ADIRU 1 AT 1FP1 IAW AMM 34-12-34, AMM 34-14-00-740-001 AND AMM 34-13-00-740-002.
